Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 2, Pages 141-161
http://dx.doi.org/10.1155/S1048953303000108

Functional integro-differential stochastic evolution equations in Hilbert space

1Ohio University, Department of Mathematics, 321 Morton Hall, Athens 45701, OH, USA
2Goucher College, Department of Mathematics and Computer Science, 1021 Dulaney Valley Road, Baltimore 21204, MD, USA

Received 1 September 2002; Revised 1 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David N. Keck and Mark A. McKibben, “Functional integro-differential stochastic evolution equations in Hilbert space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 141-161, 2003. https://doi.org/10.1155/S1048953303000108.